- -

Unitary representability of free abelian topological groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Unitary representability of free abelian topological groups

Show full item record

Uspenskij, VV. (2008). Unitary representability of free abelian topological groups. Applied General Topology. 9(2):197-204. doi:10.4995/agt.2008.1800.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86429

Files in this item

Item Metadata

Title: Unitary representability of free abelian topological groups
Author:
Issued date:
Abstract:
[EN] For every Tikhonov space X the free abelian topological group A(X) and the free locally convex vector space L(X) admit a topologically faithful unitary representation. For compact spaces X this is due to Jorge Galindo.[+]
Subjects: Unitary representation , Free topological group , Positive-definite function , Michael selection theorem
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1800
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1800
Type: Artículo

This item appears in the following Collection(s)

Show full item record